CCan I take Zoloft klonopin and restoril (temazepam) together?

Review with doctor. Klonopin and Restoril (temazepam) are similar chemically, sedating, anti-anxiety. Better to take one or the other. However, discuss with prescribing doctor to be sure you understand the reason for taking both. Avoid alcohol while taking these medications. I hope this helps.
It is not safe. taking together all 3 medications together . It may increases the side effects such as dizziness, drowsiness , difficulty concentrating and Impairs in thinking and judgment x3 comparing taking only one of them. Discus it with your doctor.

Related Questions

Can I take a restoril (temazepam) 15 mg for a dentist appointment? Klonopin 0.5 not helping enough. Someone is driving me. (Ristoril prescribed to me insomnia)

You should ask doc. The doctor or the dentist who prescribed the Restoril (temazepam) should be consulted. When it comes to a scheduled drug such as Klonopin being mixed with an agent that can cause drowsiness well, giving specific instructions on this sort of network is not possible. I'm sure your dentist will have a suggestion when you get there. Read more...

Is it ok to take Dalmane or Restoril (temazepam) with klonopin and seroquel? The Remeron just gives me too much appetite.

Talk to your doctor . It might be better to increase the dose of your Seroquel. I would avoid adding another benzodiazepine such as Dalmane or Restoril (temazepam). You are already taking Klonopin (a benzodiazepine). It's best to avoid polypharmacy and the risk of addiction. Also, you could develop rebound insomnia which means you can't sleep even though you are on medication for sleep. Talk to your doctor. . Read more...

I have been taking 40 mg of Paxil (paroxetine) for panic disorder and anxiety. I also take trazodone, restoril, and klonopin. Oddly, I've lost a few pounds without trying. Could it be a side effect of the paxil (paroxetine)?

It could. Be a result of getting better control of anxiety and thus improvement in the reward system. Trazadone with Paxil (paroxetine) changes the profile of Paxil (paroxetine) by disinhibiting cellular production of noerpi and dopamine. It does so by partially stimulating some seratonin receptors, some people gain weight with anxiety, some lose weight, you may be losing because of better symptom control. Gd luck. Read more...
Not likely. Paxil (paroxetine) is more known 4 weight gain side-effect. None of the medications u r taking is known 2 decrease appetite & result in weight loss. U need to have a medical check-up with lab studies to make sure u do not have an underlying undiagnosed medical condition that would be causing ur weight loss. Call ur general of family doctor as soon as possible. Remember it's better 2 b safe than sorry. Read more...
Maybe,but unlikely. Improved sleep and/or reduced anxiety could allow some weight loss, but i would wonder about your thyroid medication as well. T is a simple matter to check. An alternative explanation, as you do not mention any mood stabilizer, is there a possibility of mild mood/behavioral acceleration? Read more...